MAUDE Adverse Event Report: BERCHTOLD GMBH & CO. KG EXAMINATION LIGHT F 300, CEILING MOUNT, LED DIMMABLE, DOUBLE-ARM, 24V DC, 100-; DEVICE, MEDICAL EXAMINATION, AC POWERED

BERCHTOLD GMBH & CO. KG EXAMINATION LIGHT F 300, CEILING MOUNT, LED DIMMABLE, DOUBLE-ARM, 24V DC, 100-; DEVICE, MEDICAL EXAMINATION, AC POWERED
Catalog Number CE 2863075
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the f300 was hanging by a cable and needed re-installed.There were no reported injuries or adverse consequences.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
It was reported by the field service technician (fst) that this event took place in an exam room in the er and there was a combative patient in the room.The light was used as a weapon, and the screw that holds the arms together was disconnected by the patient.The fst visited the account and reported reassembling the device, securing the arms with a new screw and restoring full functionality.However, the customer would be ordering a replacement.The manufacturing dhr for the device was reviewed.The document shows all passing results.According to the intake information, there was no adverse event reported and this event occurred outside of surgery.The root cause is traced to a combative patient in the room and light being used as a weapon, which does not follow the intended use for this light (as outlined in the chromophare f300 exam light operating manual).This failure mode has not exceeded any thresholds and will continue to be monitored.If any further information is received, a supplemental will be filed.

Brand Name
EXAMINATION LIGHT F 300, CEILING MOUNT, LED DIMMABLE, DOUBLE-ARM, 24V DC, 100-
Common Device Name
DEVICE, MEDICAL EXAMINATION, AC POWERED
Manufacturer (Section D)
BERCHTOLD GMBH & CO. KG
ludwigstaler strasse 25
tuttlingen 78532
GM  78532
Manufacturer (Section G)
BERCHTOLD GMBH & CO. KG
ludwigstaler strasse 25
tuttlingen 78532
GM   78532
Manufacturer Contact
josh phillips
ludwigstaler strasse 25
tuttlingen 78532
GM   78532
74611810
MDR Report Key18917794
Report Number0008010153-2024-00006
Device Sequence Number12452663
Product Code KZF
UDI-Device Identifier07613327296198
UDI-Public07613327296198
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberCE 2863075
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/19/2024
Supplement Date Received by Manufacturer02/19/2024
Initial Report FDA Received Date03/15/2024
Supplement Report FDA Received Date06/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown